# SDR ASOA20160408017V

- Difficulty date: April 8, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 36,477 hours, 27,959 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LT AFT SKIN WAS FOUND TO BE CRACKED AROUND FASTENERS AT FRAME 75 STR 1L-2L.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW EC5330-03099.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
